# SDR SWIA202162889

- Difficulty date: September 10, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL600*
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA66378-670--53-11-1651   N797SK MXCODEID54729-PR - LOWER FWD LAND OF THE ADG DOOR SURROUND BTW FS177.00 AND FS185.00.  COMPLIED WITH TEMPORARY REPAIR PER REO 670--53-11-1651.  PERMANENT REPAIR DUE WITHIN 1250 FLT HRS BY 31211.5 TAT, PART NUMBER:   - , SERIAL NUMBER: 10301, POSITION:     (C-CHECK RO 11-27-21)   REMOVED AND REPLACED ADG SURROUND LWR LANDING REF. CRJ700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG CC670-33035 REV -C.COMPLIED WITH 51-900-1002-SKY
